# SDR 07FDEA03325

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,174 hours, 19,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD FLUSH DOUBLER REPAIR FOUND ON SLAT NR 2 RT THAT REQUIRES REWORKING.  REPAIR RENEWED IAW TD FOK/065/2006 ISSUE C, APPROVED BY EA 6-5740-99182A AND RAS/FOK/065/2006 ISSUE A.
